| Model Number |
2088TC/52 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.It was noted that the right atrial lead exhibited noise over-sensing resulted in inappropriate mode switch and noise reversion.No intervention was performed, and the patient will continue to be monitored remotely.The patient remained in stable condition.